# SDR MASA20220112034

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: MM69035116003
- Condition: None
- Location: Fs1000.00-Fs1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED GOUGES ON THE SIDE SKIN PANEL OF THE FUSELAGE, BETWEEN FS1000.00-FS1051.00 AND STGR16L-STGR19L. PERFORM PERMANENT REPAIR IAW CRJ7/9 53-61-01-001-002-A02, FIGURE 53-61-01-991-804, ITEM 1, A, AND B (REV. 33 DATED JUN. 25, 2017).
